# SDR FDEA201702180587

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,898 hours, 25,737 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO QRH PROCEDURES  LEAVING CROSSFEED OPEN WITH LOW FUEL INDICATIONS,  LANDED OUT OF TANK LIMITS. LEFT TANK, 7.8 RT TANK 4.6.    IAW MOCC AND ENGN STICK FUEL QTY IN TANKS BOTH OUTER TANKS READING PER INDICATION  L/H OUTER 7.5  AND STICK READING WAS 30 ON STICK OK.AND R/H OUTER  IND READING 4.5 AND STICK READING 8 ON STICK. BOTH  FROM STICK ML-1   IAW TROUBLESHOOTING, TRANSFERED FUEL OUT OF BOTH TANKS AND  TRANSFERED BACK AND CHECKED FUEL IAW STICKS ALL  MATCHED .  PERFORMED ADJUSTMENT AND TEST FOR FUEL  QTY INDICATION IAW AMM 28-42-00-05-02. PREFORMED  LANDING IN EXCESS OF LATERAL IMBALANCE IAW 05-51-46-00 ALL SYSTEM CHECKED NORMAL.  ACFT OK FOR SERVICE.
